MathSciNet Relay Station
MathSciNet bibliographic data
MR2774276 11R23 (11F80 11S31)
Lei, Antonio; Loeffler, David; Zerbes, Sarah Livia Wach modules and Iwasawa theory for modular forms. Asian J. Math. 14 (2010), no. 4, 475–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement